Journal article icon

Journal article

Necessary and sufficient conditions in the problem of optimal investment in incomplete markets

Abstract:

Following Ann. Appl. Probab. 9 (1999) 904-950 we continue the study of the problem of expected utility maximization in incomplete markets. Our goal is to find minimal conditions on a model and a utility function for the validity of several key assertions of the theory to hold true. In the previous paper we proved that a minimal condition on the utility function alone, that is, a minimal market independent condition, is that the asymptotic elasticity of the utility function is strictly less th...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/aoap/1069786508

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Schachermayer, W More by this author
Journal:
ANNALS OF APPLIED PROBABILITY
Volume:
13
Issue:
4
Pages:
1504-1516
Publication date:
2003-11-05
DOI:
ISSN:
1050-5164
URN:
uuid:9d983161-781b-413d-a76c-fe13f12696a5
Source identifiers:
18083
Local pid:
pubs:18083

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP